# SDR QXEA2025061300257

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 6,375 hours, 5,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041237
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LUMIINESCENT STRIP NOT GLOWING IN A DARK CABIN AT NIGHT. CABIN LIGHTS WERE ON ALL DAY FOR CHAGRING. THIS IS THE ONE FOOT STRIP BETWEEN THE CARPET AND THE FWD GALLEY WET FLOOR.  REMOVED FROM SERVICE. REMOVED AND REPLACED PHOTO LUMINESCENT STRIP LIGHT P/N; SG 9904-1237 AT SEAT 1 CD IAW E-175 AMM TASK 33-50-21-400-801 A. OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE.
